# SDR AU981116

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Hartzl HCC2YK1
- System (JASC): 2430 · DC Generating System
- Part: Suppressor
- Part number: 880014501
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR NOISE SUPPRESSOR RFI (RADIO FREQUENCY INTERFERENCE) UNIT FAULTY.
